MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G47942
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, prior to an unspecified procedure a wire guide of a micropuncture transitionless access set was found unraveled.The user was prepping the device for use when they found the tip of the wire was bent and beginning to unravel.The device did not make patient contact.No portion of the device was left within the patient.This did not result in additional procedures or prolonged hospitalizations.No adverse effects occurred due to this incident.
 
Event or Problem Description
No new patient or event information to report since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, prior to an unspecified procedure a wire guide of a micropuncture transitionless access set was found unraveled.The user was prepping the device for use when they found the tip of the wire was bent and beginning to unravel.The device did not make patient contact.No portion of the device was left within the patient.This did not result in additional procedures or prolonged hospitalizations.No adverse effects occurred due to this incident.Investigation evaluation: reviews of the complaint history, device history record, instructions for use (ifu), manufacturing instructions and quality control procedures were conducted during the investigation.The complaint device was not returned to cook for investigation.However, cook reviewed the photos provided with the complaint.The coil wire is confirmed to be elongated behind the distal tip.Cook completed a review of the device history record (dhr).The dhr for the reported lot number found no related non-conformances.However, an associated lot number found 4 relevant non-conformances.Although these non-conformances are relevant to the reported failure mode, all non-conforming product was scrapped and there are 100% inspections to capture this non-conformance.Since adequate inspection activities have been established and there are no other lot related complaints that have been received from the field, it was concluded that there is no evidence that non-conforming product exists in house or in field.A review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was functionally inspected by quality control and no notable gaps in production or processing controls were noted.There is no indication that a design or process related failure mode contributed to the reported event.Sufficient inspection activities are in place to identify this failure mode prior to distribution.Cook has concluded that component failure unrelated to manufacturing or design deficiencies contributed to this incident.The appropriate personnel have been notified and cook will continue to monitor for similar events.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
MICROPUNCTURE TRANSITIONLESS ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key12923874
Report Number1820334-2021-02630
Device Sequence Number5696676
Product Code DYB
UDI-Device Identifier00827002479425
UDI-Public(01)00827002479425(17)240527(10)NS13986655
Combination Product (Y/N)N
PMA/510(K) Number
K171275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/27/2024
Device Model NumberG47942
Device Catalogue NumberMPIS-401-NT-SST
Device Lot NumberNS13986655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown